Generalized Derivations Acting as Homomorphisms and Anti-Homomorphisms on Lie Ideals of Prime Rings

Authors

  • Akhil Chandra Paul Department of Mathematics, Rajshahi University, Rajshahi
  • Sujoy Chakraborty Department of Mathematics, Shahjalal University of Science and Technology, Sylhet

DOI:

https://doi.org/10.3329/ganit.v35i0.28570

Keywords:

Prime ring, Lie ideal, Generalized derivation

Abstract

Let U be a non-zero square closed Lie ideal of a 2-torsion free prime ring R and f a generalized derivation of R with the associated derivation d of R. If f acts as a homomorphism and as an anti-homomorphism on U, then we prove that d = 0 or U Z(R), the centre of R.

GANIT J. Bangladesh Math. Soc.Vol. 35 (2015) 73-77

Downloads

Download data is not yet available.
Abstract
1165
PDF
532

Author Biography

Akhil Chandra Paul, Department of Mathematics, Rajshahi University, Rajshahi



Downloads

Published

2016-06-28

How to Cite

Paul, A. C., & Chakraborty, S. (2016). Generalized Derivations Acting as Homomorphisms and Anti-Homomorphisms on Lie Ideals of Prime Rings. GANIT: Journal of Bangladesh Mathematical Society, 35, 73–77. https://doi.org/10.3329/ganit.v35i0.28570

Issue

Section

Articles